# SDR CALA2014112501477

- Difficulty date: November 22, 2014
- Submitted: November 25, 2014
- Operation: Air carrier
- Aircraft: N12221
- Make and model: Boeing 737824
- Aircraft serial: 28930
- Aircraft time: 51,306 hours, 18,257 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A3088301
- Part serial: 3222
- Condition: Unwanted Deploy
- Location: L2 Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

L2 SLIDE ACCIDENTAL DEPLOYMENT DURING MX.  R & R L2 SLIDE IAW AMM 25-66-01.  ROTABLE PARTS CHANGE WAS INDICATED TT 1675837 SN OFF 03222 SLIDE,  OFF 29-2561-9-0004 3222 ON 29-2561-9-0004 3373.
